Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SRod

Developed itchy rash 9 weeks into acne.org regimen

Recommended Posts

Hello All,

I was hoping to get some help/advice... 

I have been using the acne.org regimen for 9 weeks and it has cleared up my cystic acne considerably. At this moment, I the only acne that i have is healing and no active spots. However a few days ago, I noticed a rash like bumpy texture on my cheeks and chin. 

Around a week ago I increased the dosage from 1-1.75 pumps of treatment. I have been putting the treatment all over my face but have been concentrating it on the centre of my cheeks, upper lip and chin. This is where I have developed the rash. The outer part of my cheek, nose and forehead does not have any of this rash/bumpy texture which is also where less of the product has been applied. 

This rash is also very itchy and in some spots has been "weeping" with tiny dots of yellow pus coming out. I saw the doctor two days ago who examined the rash and advised me to stop it for 2-3 days and to take antihistamines. Since then I have just been cleansing and moisturising as per normal. 

 I am happy to say that the rash has reduced in swelling and itchiness. The doctor said that it looks irritated from the increased dosage and that it is not an allergic reaction and that I should be ok to continue to use it once the rash has subsided. 

However, I am confused as to why this has occurred. I was wondering if anyone has any insight into the problem? I do not want to stop using this regimen completely as I can see that it is doing great things for my skin. 

Any help/advice will be much appreciated,

Thank you all :)

Share this post


Link to post
Share on other sites

Seems like your skin is just getting used to the treatment. My skin was dry and itchy and flakey when I initially began the regimen. I made sure to moisturizer and use jojoba oil to help. 

Share this post


Link to post
Share on other sites

Thanks for your reply nicmic62. I think it's more than that though. Here's an update:'

the rash cleared after stopping the bp completely for 3 days. I then used it again for two days morning and evening in a very reduced dose (.5 pump). On the second morning I did my usual routine however in a matter of 5 minutes after applying a very very thin layer of bp. the areas around my chin and centre of  lower cheek (where I previously had the rash) became red and itchy different to the usual redness and itchiness. Also the rash became visible again. I immediately went and washed off the bp and moisturised as normal.

Over the course of 24 hours I had weeping sores with puss coming out of two pimple sizes areas on my chin and spots of puss around my mouth. When I woke up this morning the sores had crusted over. I have been taking anti histamines throughout this whole time.

Has anyone had this experience? Because it does not seem normal. Today it seems to be feeling better so I think I will stop the bp for now till i I can get some relief from this rash and try again in a week or so....


 

Share this post


Link to post
Share on other sites

Hi there. Your problem sounds very similar to an issue I had a year ago, except mine started a year and half after consistent use and clear skin on the regimen. I also started to develop itchy, red, flaky skin in patches around my eyes and mouth. Mine was definitely not due to my skin adjusting to the treatment. So, I know this thread is a little old, can you give us an update on how your skin is doing now? And when you're off the bp and say you're cleansing and moisturizing as usual, are you using the acne.org products for that?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×